Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Suffering from sore throat. Took paracetamol, OTC spray. History of asthma. Nose bleeding due to OTC medication?

My daughter is asthmatic .She is 20 and working abroad .Recently she got a bad throat and was given an over the counter spray and told to take paracetemol also .She didnt have her own and bought some Local(France) brand .On Wednesday she got a very bad nose bleed which took ages to stop . She changed the paracetemol and took some today and her nose is bleeding again .Could it be the product as she cannot take asprin , ibuprofen etc
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pulmonologist 's  Response
thanks for ur query
no for paracetamol the bleeding is not occuring..moreover aspirin ibuprofen on prolonged intake can cause bleeding not paracetamol
asthmatics may be associated with rhinitis, sinusitis, nasal polyp that can cause profuse nasal bleeding
i suggest u to consult an ENT specialist to evaluate the nasal bleeding properly
to look for bleeding side need to examine ur nose properly
u need to do a digital x-ray PNS atleast if not MRI of sinuses possible to exclude chronic sinusitis and nasal polyp of ur daughter as she is asthmatic
dont worry
get well soon
thank u
Answered: Wed, 4 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor